# SDR AALA202102039012

- Difficulty date: January 29, 2021
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N317PG
- Make and model: Boeing 737823
- Aircraft serial: 33344
- Aircraft time: 10,628 hours, 4,439 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 2510005
- Condition: Blown
- Location: Emer Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  4R DOOR EXTERIOR EMERGENCY SLIDE LIGHT INOPERATIVE.  REPLACED FUSE IAW 33-51-00, OPS CHECK GOOD.
